# SDR GTIA2018111902974

- Difficulty date: November 19, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 6,866 hours, 3,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT THRU 22,000 FT STRONG ODOR IN COCKPIT-PERFORMED TSM 05-50-00-810-831-A.  INSPECTED APU FOR SIGNS OF OIL.  NO OIL LEAKS NOTICED AT THIS TIME.  INSPECTED ENG #1 & ENG # 2 FOR OIL LEAKAGE  NO DEFECTS NOTED  PERFORMED DECONTAMINATION  OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-004-A.  RAN BOTH ENG # 1 & ENG # 2 WITH PACKS ON IAW AMM 71-00-00.  NO SMELL NOTED AT THIS TIME.  A/C OK FOR CONTINUED SERVICE
